# SDR SWAA2024121255939

- Difficulty date: November 2, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB SUPPORT BETWEEN BS 291.5 TO BS 303.9 AND SRINGER 16L AT PASSENGER CABIN 2024-687005<[01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[02] PERFORMED REPAIR CATEGORY B ON WEB SUPPORT BETWEEN BS 291.5 TO BS 303.9 AND STRINGER 16L AT PASSENGER CABIN IAW EA 24-153-03227. SEE INDIVIDUAL SIGN OFF BELOW.;[03] JOB COMPLETED AND CERTIFIED RII
